Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 69, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 18, 2016, 8:24 AM CDT for 4 counties in Texas. It took effect at Apr 19, 2016, 12:41 AM CDT. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 8:24 AM CDT (13:24 UTC)
- In effect from
- Apr 19, 2016, 12:41 AM CDT
- Expired
- Apr 21, 2016, 10:00 AM CDT
- In force
- 57 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mud Creek near Jacksonville (JKST2).
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08034500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
887 WGUS44 KSHV 181324 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 824 AM CDT MON APR 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-191324- /O.NEW.KSHV.FL.W.0069.160419T0936Z-160421T1500Z/ /JKST2.1.ER.160419T0936Z.160420T0000Z.160420T2100Z.NO/ 824 AM CDT MON APR 18 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Mud Creek Near Jacksonville, Texas. * from late tonight to Thursday morning...or until the warning is cancelled. * At 800 AM Monday the stage was 6.3 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage by early Tuesday and continue to rise to near 9.8 feet by Tuesday evening. The creek will fall below flood stage by Wednesday afternoon. * Impact...Minor lowland flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
6 follow-up statements
646 WGUS44 KSHV 190151 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 851 PM CDT MON APR 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-200151- /O.EXT.KSHV.FL.W.0069.160419T0541Z-160422T0730Z/ /JKST2.1.ER.160419T0541Z.160419T1800Z.160421T1330Z.NO/ 851 PM CDT MON APR 18 2016 The flood warning continues for the Mud Creek Near Jacksonville. * from late tonight to late Thursday night...or until the warning is cancelled. * AT 8:00 PM Monday The stage was 7.4 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by after midnight tomorrow and continue to rise to near 11.0 feet by tomorrow early afternoon. The river will fall below flood stage by Thursday morning. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ TXC183-200150- /O.EXT.KSHV.FL.W.0065.000000T0000Z-160422T0600Z/ /KLGT2.1.ER.160418T0905Z.160419T0045Z.160420T1800Z.NO/ 851 PM CDT MON APR 18 2016 The flood warning continues for the Rabbit Creek At Kilgore. * until late Thursday night...or until the warning is cancelled. * AT 7:45 PM Monday The stage was 13.2 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to below flood stage by Wednesday early afternoon. && LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498 $$ TXC159-343-449-200150- /O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/ /WOCT2.1.ER.160419T0107Z.160420T1200Z.000000T0000Z.NO/ 851 PM CDT MON APR 18 2016 The flood warning continues for the White Oak Creek Near Talco. * until further notice...or until the warning is cancelled. * AT 8:15 PM Monday The stage was 16.0 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 18.0 feet by Wednesday early afternoon then begin falling. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
298 WGUS84 KSHV 191437 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 937 AM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-201437- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160421T2248Z/ /JKST2.1.ER.160419T2324Z.160420T1200Z.160421T0448Z.NO/ 937 AM CDT TUE APR 19 2016 The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Thursday afternoon...or until the warning is cancelled. * At 900 AM Tuesday the stage was 8.1 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage this Tuesday evening and continue to rise to near 9.6 feet by Wednesday morning. The creek will fall below flood stage by Wednesday late evening. * Impact...at 10.0 feet...Minor lowland flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
795 WGUS84 KSHV 200136 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 836 PM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-210136- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160423T1500Z/ /JKST2.1.ER.160421T2230Z.160422T0600Z.160422T2100Z.NO/ 836 PM CDT TUE APR 19 2016 ...The flood warning extended until Saturday morning...The flood warning continues for the Mud Creek Near Jacksonville. * until Saturday morning...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 7.8 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by Thursday afternoon and continue to rise to near 9.4 feet BY early Friday morning. The river will fall below flood stage by Friday afternoon. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ LAC013-015-210135- /O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/ /SLGL1.1.ER.160419T0818Z.160421T0000Z.000000T0000Z.NO/ 836 PM CDT TUE APR 19 2016 The flood warning continues for the Red Chute Bayou At Sligo. * until further notice...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 32.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 31.0 feet. * Forecast...The river will continue rising to near 33.0 feet by tomorrow evening then begin falling. * Impact...at 33.0 feet...Overflow will begin to affect the small mobile home park in the Sligo community just south of the Sligo-Caplis highway. Also expect flooding of farmland in southern Bossier Parish between Red Chute Bayou and the Flat River. Livestock should be moved to higher ground. && LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365 $$ TXC067-315-210135- /O.EXT.KSHV.FL.W.0078.160422T0000Z-160423T0000Z/ /JEFT2.1.ER.160422T0000Z.160422T0000Z.160422T0600Z.NO/ 836 PM CDT TUE APR 19 2016 The flood warning continues for the Black Cypress Bayou At Jefferson. * from Thursday evening to Friday evening...or until the warning is cancelled. * At 8:00 PM Tuesday The stage was 11.5 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday evening. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC499-210135- /O.EXT.KSHV.FL.W.0079.000000T0000Z-160424T0300Z/ /QTMT2.2.ER.160419T1222Z.160421T1800Z.160423T0900Z.NO/ 836 PM CDT TUE APR 19 2016 ...The flood warning extended until Saturday evening...The flood warning continues for the Lake Fork Creek Near Quitman. * until Saturday evening...or until the warning is cancelled. * At 8:15 PM Tuesday The stage was 16.7 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 18.1 feet by Thursday evening. The river will fall below flood stage Saturday morning. * Impact...at 19.0 feet...Preparations should be rushed to completion for major flooding problems. Some barns in the floodplain will be facing flooding. && LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552 $$ TXC183-210135- /O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T0336Z/ /KLGT2.1.ER.160418T0905Z.160419T0045Z.160421T1536Z.NO/ 836 PM CDT TUE APR 19 2016 ...The flood warning extended until Friday evening...The flood warning continues for the Rabbit Creek At Kilgore. * until Friday evening...or until the warning is cancelled. * At 7:45 PM Tuesday The stage was 11.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue rising to near 12.4 feet by tomorrow evening. The river will fall below flood stage late Thursday morning. && LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498 $$ TXC159-343-449-210135- /O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/ /WOCT2.1.ER.160419T0107Z.160421T1200Z.000000T0000Z.NO/ 836 PM CDT TUE APR 19 2016 The flood warning continues for the White Oak Creek Near Talco. * until further notice...or until the warning is cancelled. * At 8:15 PM Tuesday The stage was 16.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 18.0 feet by Thursday early afternoon then begin falling. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
133 WGUS84 KSHV 201415 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-211415- /O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0300Z/ /CUST2.1.ER.160419T2115Z.160421T1200Z.160421T1500Z.NR/ 915 AM CDT WED APR 20 2016 ...The flood warning extended until Friday evening...The flood warning continues for the East Fork Angelina River Near Cushing, Texas. * until Friday evening...or until the warning is cancelled. * At 815 AM Wednesday The stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15 feet. * Forecast...Expect the East Fork to remain near flood stage through Thursday morning. * Impact...at 14.0 feet...Expect flooding of several secondary roadways. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-211414- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T0000Z/ /JKST2.1.ER.160420T2100Z.160421T0000Z.160421T0600Z.NO/ 915 AM CDT WED APR 20 2016 The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Thursday evening...or until the warning is cancelled. * At 900 AM Wednesday The stage was 8.7 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage late this Wednesday afternoon and continue to rise to near 9.1 feet this Wednesday evening. The creek to then fall below flood stage during early Thursday morning. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
798 WGUS44 KSHV 210121 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 821 PM CDT WED APR 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-220121- /O.CON.KSHV.FL.W.0082.000000T0000Z-000000T0000Z/ /BNTL1.1.ER.160419T1200Z.160421T0600Z.000000T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Cypress Bayou 10 N Cypress Bayou Lake. * until further notice...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 181.7 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 181.0 feet. * Forecast...The river will continue rising to near 182.0 feet by after midnight tomorrow. Additional rises remain possible thereafter. && LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369 $$ TXC347-401-220120- /O.EXT.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/ /CUST2.1.ER.160419T2115Z.160421T0600Z.160421T2100Z.NR/ 821 PM CDT WED APR 20 2016 The flood warning continues for the East Fork Angelina River Near Cushing. * until late Friday night...or until the warning is cancelled. * AT 7:15 PM Wednesday The stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 15.1 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow afternoon. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-220120- /O.EXT.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/ /JKST2.1.ER.160421T0400Z.160421T0600Z.160421T1800Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Mud Creek Near Jacksonville. * until Friday morning...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 9.1 feet by after midnight tomorrow. The river will fall below flood stage by tomorrow early afternoon. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ LAC013-015-220120- /O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/ /SLGL1.2.ER.160419T0818Z.160421T1800Z.000000T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Red Chute Bayou At Sligo. * until further notice...or until the warning is cancelled. * AT 7:00 PM Wednesday The stage was 33.7 feet. * Minor flooding is occurring AND Moderate flooding is forecast. * Flood stage is 31.0 feet. * Forecast...The river will continue rising to near 34.0 feet by tomorrow early afternoon then begin falling. && LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365 $$ TXC067-315-220120- /O.EXT.KSHV.FL.W.0078.160423T1200Z-160424T1800Z/ /JEFT2.1.ER.160423T1200Z.160423T1200Z.160424T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Black Cypress Bayou At Jefferson. * from Saturday morning to Sunday afternoon...or until the warning is cancelled. * AT 8:00 PM Wednesday The stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river is expected to rise to near flood stage Saturday morning. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC499-220120- /O.EXT.KSHV.FL.W.0079.000000T0000Z-160424T1800Z/ /QTMT2.1.ER.160419T1222Z.160422T0600Z.160424T0000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Lake Fork Creek Near Quitman. * until Sunday afternoon...or until the warning is cancelled. * AT 8:15 PM Wednesday The stage was 16.5 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 17.8 feet by early Friday morning. The river will fall below flood stage Saturday evening. && LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552 $$ TXC183-220120- /O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T0300Z/ /KLGT2.1.ER.160418T0905Z.160419T0045Z.160421T1500Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the Rabbit Creek At Kilgore. * until Friday evening...or until the warning is cancelled. * AT 7:45 PM Wednesday The stage was 10.6 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow late morning. && LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498 $$ TXC159-343-449-220120- /O.EXT.KSHV.FL.W.0063.000000T0000Z-160426T0400Z/ /WOCT2.1.ER.160419T0107Z.160421T1800Z.160425T1000Z.NO/ 821 PM CDT WED APR 20 2016 The flood warning continues for the White Oak Creek Near Talco. * until Monday evening...or until the warning is cancelled. * AT 7:15 PM Wednesday The stage was 18.0 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 18.0 feet by tomorrow morning. The river will fall below flood stage Monday morning. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
868 WGUS84 KSHV 211431 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT THU APR 21 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-211501- /O.CAN.KSHV.FL.W.0083.000000T0000Z-160423T0900Z/ /CUST2.1.ER.160419T2115Z.160420T2000Z.160420T2130Z.NR/ 931 AM CDT THU APR 21 2016 The flood warning is cancelled for the East Fork Angelina River Near Cushing, Texas. * At 9:15 AM Thursday The stage was 14.6 feet. * Fell below flood stage at 430 PM Wednesday. * Flood stage is 15 feet. * Forecast...The East Fork will continue to fall to 13.0 feet by Friday morning. Also the East Fork crested at the 15 foot flood stage during Wednesday morning. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-211501- /O.CAN.KSHV.FL.W.0069.000000T0000Z-160422T1200Z/ /JKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 931 AM CDT THU APR 21 2016 The flood warning is cancelled for the Mud Creek Near Jacksonville, Texas. * At 9:00 AM Thursday The stage was 8.5 feet. * Flood stage is 9 feet. * Forecast...The creek crested below flood stage at 8.9 feet during Wednesday morning. Expect little change to very slow falls through Friday morning on the Mud Creek as the creek remains near 8 feet. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:54 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 18, 5:54 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 AM CDT MON APR 18 2016
.AVIATION...
LARGE AREA OF CONVECTION SLOWLY SHIFTING EASTWARD ACROSS THE AREA.
LEADING EDGE HAS JUST MOVED ACROSS KTXK AND KSHV....WITH
WIDESPREAD SHRA AND OCNL TSTMS ACROSS NE TX. STG STORMS REMAINING
OVER SE TX...JUST SOUTH OF KLFK TERMINAL. BREAK IN CONVECTION
POSSIBLE THIS AFTN...FILLING BACK IN OVERNIGHT. MOSTLY MVFR CIGS
EXCEPT VFR NEXT FEW HOURS AT KMLU AND KELD BEFORE PRECIP REACHES
THE AREA. SE WINDS NEAR 10 KTS...WITH OCNL VRBL WIND
DIRECTIONS./VII/.
&&
.PREV DISCUSSION... /ISSUED 207 AM CDT MON APR 18 2016/
DISCUSSION...
MODERATE TO HEAVY RAINFALL CONTINUES ACROSS EAST TEXAS THIS
MORNING WITH RAINFALL TOTALS AVERAGING BETWEEN 1 TO 3 INCHES
THUS FAR. MAIN CONCERN FOR THIS FORECAST CYCLE ARE RAINFALL
TOTALS THROUGH THE NEXT THREE DAYS. GFS MODEL HAS SHIFTED TO A
WETTER SOLUTION WITH FORECAST RAINFALL TOTALS INCREASING TO AROUND
4 TO 5 INCHES ACROSS PORTIONS OF EAST TEXAS WITH AN AXIS IS OF 3
TO 4 INCHES EXTENDING ALONG INTERSTATE 20 FROM SHREVEPORT TO
RUSTON. WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR AREAS
CURRENTLY EXPERIENCING RAINFALL. WATCH TO INCLUDE SOUTHEAST
OKLAHOMA...ALL OF EAST TEXAS AND ADJACENT PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHWEST LOUISIANA THROUGH TUESDAY MORNING. SHOULD
THE GFS SOLUTION BECOME REALIZED...FLASH FLOOD WATCH WILL LIKELY
BE EXTENDED EASTWARD.
PERIODS OF RAINFALL TO CONTINUE THROUGH THURSDAY AS UPPER-LEVEL
LOW ACROSS THE ROCKIES REMAINS NEARLY STATIONARY. LOW TO SHIFT
EAST TO THE GREAT LAKES ON WEDNESDAY INTO WEDNESDAY NIGHT WITH
A WEAK FRONTAL BOUNDARY FORECAST TO SHIFT DRIFT SOUTH ACROSS THE
FOUR STATE REGION ON THURSDAY...ALLOWING RAINFALL TO END FROM THE
NORTHWEST AS HIGH PRESSURE REBUILDS BEHIND THE FRONT.
DRY CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE FORECAST
PERIOD AS UPPER-LEVEL RIDGE BUILDS ACROSS THE REGION LATE IN THE
WORK WEEK. OTHERWISE...TEMPERATURES TO RANGE FROM HIGHS IN THE
UPPER 70S TO LOWS IN THE LOWER 60S THROUGH LATE IN THE WORK WEEK
WITH HIGHS FORECAST TO CLIMB INTO THE 80S DURING THE WEEKEND.
/05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 63 75 64 / 90 80 80 50
MLU 77 60 75 63 / 30 40 60 50
DEQ 70 62 71 61 / 90 80 80 60
TXK 72 63 73 62 / 90 80 80 60
ELD 74 60 74 63 / 70 70 80 60
TYR 72 65 74 64 / 90 80 80 50
GGG 72 64 74 63 / 90 80 80 50
LFK 74 66 75 65 / 90 80 70 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059-060-
070-071.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001-002-010-017.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Apr 18, 5:47 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 547 AM CDT MON APR 18 2016 ARZ050-051-059-060-070-071-LAZ001-002-010-017-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-191100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-SABINE-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. AN UPPER-LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. WIDESPREAD SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGHOUT MUCH OF THE DAY. RAINFALL COULD BE HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WORK WEEK. ADDITIONAL RAINFALL AMOUNTS MAY LEAD TO FLASH FLOODING FOR THE EARLY PART OF THE WEEK. ADDITIONALLY...SOME STORMS COULD BE SEVERE ON WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF A COLD FRONT. OTHERWISE...HIGH PRESSURE BUILDING BEHIND A COLD FRONT WILL ALLOW FOR DRIER CONDITIONS LATE IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ061-072-073-LAZ003>006-011>014-018>022-191100- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. LOCALLY HEAVY RAIN MAY BE POSSIBLE AS RAINFALL INCREASES IN COVERAGE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE WORK WEEK. SOME STRONG THUNDERSTORMS MAY BE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE BUILDING BEHIND A COLD FRONT ON THURSDAY WILL ALLOW FOR DRIER CONDITIONS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:29 PM CDT | Special Weather Statement | SHV | Smith | 61 min |
| Apr 18, 1:54 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 26 hr |
| Apr 18, 7:35 AM CDT | River Flood Warning | SHV | Gregg | 4 days |
| Apr 18, 7:45 AM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 3 hr |
| Apr 18, 8:10 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 28 days |
| Apr 18, 8:10 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 29 days |
| Apr 18, 8:10 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 33 days |
| Apr 18, 8:47 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches, Rusk | 3 hr |
| Apr 18, 9:34 AM CDT | Areal Flood Advisory | SHV | Bowie | 3 hr |
| Apr 18, 9:56 AM CDT | Areal Flood Advisory | SHV | Panola, Sabine, San Augustine, Shelby | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.